# SDR HYIA618CA

- Difficulty date: September 14, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N618CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0620
- Aircraft time: 23,405 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Torque Link
- Part number: 514100510
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TRAINING FLIGHT, AFTER TOUCH AND GO, DURING GEAR RETRACTION, CREW REPORTED RIGHT MAIN LANDING GEAR DOWNLOCK INDICATION REMAINED ILLUMINATED. PERFORMED "LANDING GEAR WILL NOT EXTEND HYDRAULICALLY" CHECKLIST WHICH RESULTED IN THREE GREEN LIGHTS. ON LANDING ROLL OUT AIRCRAFT VEERED TO THE RIGHT. AIRCRAFT WAS BROUGHT TO A SAFE STOP ON TAXI WAY.  MAINTENANCE FOUND RIGHT MAIN LANDING GEAR LOWER TORQUE LINK BROKEN AT OUTBOARD PIVOT POINT. MAINTENANCE REMOVED AND REPLACED RIGHT MAIN GEAR LOWER BARREL ASSEMBLY TO INCLUDED BOTH UPPER AND LOWER TORQUE LINKS.  AIRCRAFT RELEASED BACK TO SERVICE.
